Department of Mathematics
 Search | Help | Login

Math @ Duke





.......................

.......................


Publications [#337126] of Richard Hain

search www.ams.org.

Papers Published

  1. Brown, F; Hain, R, Algebraic de Rham theory for weakly holomorphic modular forms of level one, Algebra and Number Theory, vol. 12 no. 3 (January, 2018), pp. 723-750 [doi]
    (last updated on 2025/04/05)

    Abstract:
    We establish an Eichler–Shimura isomorphism for weakly modular forms of level one. We do this by relating weakly modular forms with rational Fourier coefficients to the algebraic de Rham cohomology of the modular curve with twisted coefficients. This leads to formulae for the periods and quasiperiods of modular forms.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320